MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2230.2010.03922.x

Медицинская библиотека · Clinical and experimental dermatology · 2010

Cutaneous adverse drug reactions in a hospital-based Chinese population.

Huang H-Y, Luo X-Q, Chan L-S, Cao Z-H, Sun X-F, Xu J-H

СтатьяПеревод в очереди

Аннотация

BACKGROUND

Cutaneous adverse drug reactions (CADRs) are common skin adverse reactions associated with drugs.

AIM: To assess recent trends in CADRs and the drugs associated with them, using data from the past 5 years in the largest single database available on a hospital-based population in China.

METHODS

All clinical records of inpatients admitted with a diagnosis of CADR to the Dermatology Ward, Huashan Hospital from January 2004 to December 2008 were retrospectively studied.

RESULTS

In the 734 patients, the three most common types of CADRs were nonsevere reactions, erythema multiforme (EM)-like eruptions (n = 255), urticaria (n = 192) and exanthematous reactions (n = 159), followed by three severe reactions: Stevens-Johnson syndrome (n = 58), toxic epidermal necrolysis (n = 29) and exfoliative dermatitis (n = 22). The most common single drug associated with the development of all drug eruptions was allopurinol, followed by amoxicillin, cephalosporins, antiepileptic agents and antipyretic/analgesic agents. However, the most common single drugs associated with severe reactions were antiepileptic agents, followed by allopurinol, antipyretic/analgesic agents and cephalosporins. In contrast to patients with nonsevere reactions, patients with severe reactions were more likely to be male (P < 0.001) and to have a greater mean age of onset (P < 0.001), a longer latency period (P < 0.001) and a longer duration of hospitalization (P < 0.001).

CONCLUSION

In contrast to previous studies, we found allopurinol to be the most common single drug associated with CADRs followed by antibiotics (amoxicillin and cephalosporins), and antiepileptic, especially carbamazepine. A higher incidence of EM-like eruptions and urticaria was also seen.

Для цитирования: Huang H-Y, Luo X-Q, Chan L-S, Cao Z-H, Sun X-F, Xu J-H. Cutaneous adverse drug reactions in a hospital-based Chinese population.. Clinical and experimental dermatology. 2010. DOI: 10.1111/j.1365-2230.2010.03922.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.